# SDR SIMA0324

- Difficulty date: February 1, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 132FU
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SAV - FLT 3478 - LEFT INBOARD BRAKE INDICATOR IS ON MEL AND THE CREW GOT A LEFT INBOARD BRAKE TEMP WARNING ON TAKEOFF.  CREW ABORTED AND RETURNED TO GATE.  REMOVED AND REPLACED NR 4 BRAKE TEMP SENSOR IAW AMM.  OPS CHECK GOOD.  (M)
